# SDR REXA2012022300242

- Difficulty date: February 21, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N8968E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7968
- Aircraft time: 17,142 hours, 14,649 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL ACCESS PANEL CUTOUT AT 510AB HAS CORROSION.  THE CUTOUT AT 550AB AND 550FH HAVE SMALL SCRATCHES.  ALL ARE IN THE NON-CRITICAL ZONES.  REPAIRED IAW BOMBARDIER REO 601R-57-21-030.
